Decomposition of the Kronecker product of representations of semisimple Lie algebras
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1984), pp. 22-25
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1984_4_a5,
author = {O. V. Manturov},
title = {Decomposition of the {Kronecker} product of representations of semisimple {Lie} algebras},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {22--25},
year = {1984},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1984_4_a5/}
}
O. V. Manturov. Decomposition of the Kronecker product of representations of semisimple Lie algebras. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1984), pp. 22-25. http://geodesic.mathdoc.fr/item/IVM_1984_4_a5/